A note on 2-step subideals of Lie algebras
Compositio Mathematica, Tome 27 (1973) no. 3, pp. 273-275
Cet article a éte moissonné depuis la source Numdam
@article{CM_1973__27_3_273_0,
author = {Stewart, Ian},
title = {A note on 2-step subideals of {Lie} algebras},
journal = {Compositio Mathematica},
pages = {273--275},
year = {1973},
publisher = {Noordhoff International Publishing},
volume = {27},
number = {3},
mrnumber = {335584},
zbl = {0276.17005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1973__27_3_273_0/}
}
Stewart, Ian. A note on 2-step subideals of Lie algebras. Compositio Mathematica, Tome 27 (1973) no. 3, pp. 273-275. http://geodesic.mathdoc.fr/item/CM_1973__27_3_273_0/
